• question-icon

    What causes momentary lightheadedness while on Metformin and Glipizide?

default
Posted on Fri, 3 Jun 2016 in Diabetes
Question: I am 61 male 5_7 165. I am type 2 diabetic. My A1C is 6.8 my cholesterol is128. I am active and eat well. I take Metformin, Glipizide, Cozar and Prevestatin. Just this last day or so I have noticed I am experiencing a random feeling of momentary lightheadedness. It lasts for a moment, like a heartbeat or nano second. It does not interfere with what I am doing in fact I just worked out ad rd 100 push ups with no issue. It does not happen if I stand up suddenly labyrinthine that. I was wondering if it is age related or diabetic related or is there greater cause from concern. Thanks XXXXXXX XXXX
doctor
Answered by Dr. Chobufo Ditah 17 minutes later
Brief Answer:
For now, monitor only. Too early to say anything!

Detailed Answer:
Hi and thank you so much for this query.

I am so sorry to hear about this momentary lightheadedness that you have reported. I have reviewed your information fully and this is not immediate suggestive of any real cause. I see it more as transient observation that would regress spontaneously without the need of any further medical intervention. For now, monitor only and continue with the same treatment plan and lifestyle changes as before. You are simply amazing with a great A1c and great state of physical health being able to make 100 push ups!

I hope this helps. I wish you well. Feel free to ask for more information and clarifications if need be. Above all, thanks for using our services.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Chobufo Ditah

General & Family Physician

Practicing since :2009

Answered : 6252 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Glipizide

doctor1 MD

I have been taking pravastatin for about a month in a hlaf. Last week I woke up with a big bald spot on my head. I take metformin and glipizide for...

doctor1 MD

My blood sugar rises between 2:00 a.m. and 6:00 a.m. I am a diabetic taking glipizide , metformin , and levemir . My blood sugar at 2:00 a.m. will...

doctor1 MD

I have several pills that I can't identify. I think one is a generic ambien . They all are small, round. The markings are: 2900 or2902, or2903...

doctor1 MD

My husband, who is in advanced stage of Parkinsons, has become extremely weak and fatigued, and if eating some foods he throws up. He is now in...

doctor1 MD

last month i was started on 5mg glupizidex 2 as and addition to 500mg metformin, x2aday 36 units of Levemir x1 eve. my sugar level has dropped...

doctor1 MD

I am having a ct scan tomorrow morning. my questions is can I take glipizide after my ct scan without hurting my kidneys? My dr. told me not to...

doctor1 MD

I had pancreatitis in March 2002. Today I am 67 years old, and have had a few drinks over the last few years. I recovered from pancreatitis, and...

Get personalised answers from verified doctor in minutes across 80+ specialties

148 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Chobufo Ditah
  • Q - CT scan showed cancer tumor inside liver. Swollen abdomen, little...

  • Q - Shaved around private parts and around base of penis. Bumps are like...

  • Q - Having blood pressure. Taking Sandoz Fenofibrate. Should I go for higher...

  • Q - Severe anal itching and rashes on buttocks. Suggest medication

  • Q - Stomach upset, gas and bloating. What could this be?

  • Q - Can I contract HIV through blowjob?

  • Q - Having swollen testicles. Could this be a sign of cancer?

  • Q - Had rectal prolapse surgery. Should I be concerned of having irregular...

  • Q - What causes numbness in toe?

  • Q - Is Hydrazine sulfate effective for cancer patients suffering from cachexia?

backtotop2